# SDR ASAA2018011823227

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,565 hours, 2,534 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW STATES DURING FLARE, A/C DRIFTED LEFT OF CENTER LINE APPROX 30 FT. AUTOLAND & HGS APPROACH FAIL. GROUNDED - YES. PERFORMED FIM 22-11 TASK 825. PASSES ALL TESTS. LAND VERIFY TESTS PASS. REF AMM 22-11-00. HGS PASSES ALL TESTS. REF AMM 34-36-00. NO HISTORY 30 DAYS.
